# SDR FDEA202506160969

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64057
- Aircraft time: 9,422 hours, 4,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876136
- Condition: Cracked
- Location: Zone 200
- Part time: 9,422 hours, 4,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC RIGHT SIDE BETWEEN STA 480 TO STA 500 FLOOR PANEL PUNCTURE MDC RIGHT SIDE BETWEEN STA 480 TO STA 500 FLOOR PANEL 232DFF WAS REPAIRED IAW B767   SRM 53-00-50-2R PAR 4.B FIG 201 SHEET 2 REV 90 AUG 15/2024
